Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Relative rounding in toric and logarithmic geometry

Chikara Nakayama and Arthur Ogus

Geometry & Topology 14 (2010) 2189–2241
Bibliography
1 M Artin, A Grothendieck, J L Verdier, Théorie des topos et cohomologie étale des schémas. Tome 2, 270, Springer (1972) MR0354653
2 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
3 M J Greenberg, Lectures on algebraic topology, W A Benjamin (1967) MR0215295
4 M Gross, B Siebert, Mirror symmetry via logarithmic degeneration data I, J. Differential Geom. 72 (2006) 169 MR2213573
5 A Grothendieck, Groupes de monodromie en géométrie algébrique I, 288, Springer (1972) MR0354656
6 H Hironaka, Triangulations of algebraic sets, from: "Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974)" (editor R Hartshorne), Amer. Math. Soc. (1975) 165 MR0374131
7 L Illusie, K Kato, C Nakayama, Quasi-unipotent logarithmic Riemann–Hilbert correspondences, J. Math. Sci. Univ. Tokyo 12 (2005) 1 MR2126784
8 B Iversen, Cohomology of sheaves, , Springer (1986) MR842190
9 T Kajiwara, C Nakayama, Higher direct images of local systems in log Betti cohomology, J. Math. Sci. Univ. Tokyo 15 (2008) 291 MR2478113
10 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1990) MR1074006
11 K Kato, Logarithmic structures of Fontaine–Illusie, from: "Algebraic analysis, geometry, and number theory (Baltimore, MD, 1988)" (editor J I Igusa), Johns Hopkins Univ. Press (1989) 191 MR1463703
12 K Kato, Toric singularities, Amer. J. Math. 116 (1994) 1073 MR1296725
13 K Kato, C Nakayama, Log Betti cohomology, log étale cohomology, and log de Rham cohomology of log schemes over C, Kodai Math. J. 22 (1999) 161 MR1700591
14 A Ogus, Introduction to logarithmic algebraic geometry, in preparation
15 A Ogus, Relatively coherent log structures, in preparation
16 A Ogus, On the logarithmic Riemann–Hilbert correspondence, Doc. Math. (2003) 655 MR2046612
17 L Pachter, B Sturmfels, editors, Algebraic statistics for computational biology, Cambridge Univ. Press (2005) MR2205865
18 L C Siebenmann, Deformation of homeomorphisms on stratified sets. I, II, Comment. Math. Helv. 47 (1972) 123, 137 MR0319207
19 S Usui, Recovery of vanishing cycles by log geometry: case of several variables, from: "Commutative algebra, algebraic geometry, and computational methods (Hanoi, 1996)" (editor D Eisenbud), Springer (1999) 135 MR1714854
20 S Usui, Recovery of vanishing cycles by log geometry, Tohoku Math. J. (2) 53 (2001) 1 MR1808639
21 J L Verdier, Dualité dans la cohomologie des espaces localement compacts, from: "Séminaire Bourbaki 1965/1966, Vol. 9, Exp. No. 300", Soc. Math. France (1995) 337 MR1610971